Fejér and Hermite–Hadamard type inequalities for N-quasiconvex functions

S. Abramovich, L. E. Persson

Research output: Contribution to journalArticlepeer-review

Abstract

Some new extensions and refinements of Hermite–Hadamard and Fejér type inequalities for functions which are N-quasiconvex are derived and discussed.

Original languageEnglish
Pages (from-to)599-609
Number of pages11
JournalMathematical Notes
Volume102
Issue number5-6
DOIs
StatePublished - 1 Nov 2017

Bibliographical note

Publisher Copyright:
© 2017, Pleiades Publishing, Ltd.

Keywords

  • convexity
  • Fejér inequality
  • Hermite–Hadamard inequality
  • γ-quasiconvexity

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Fejér and Hermite–Hadamard type inequalities for N-quasiconvex functions'. Together they form a unique fingerprint.

Cite this